# SDR WX0A2014111872266

- Difficulty date: November 11, 2014
- Submitted: November 18, 2014
- Operation: Air carrier
- Aircraft: N422NV
- Make and model: Doug DC-9-83
- Aircraft serial: 49381
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Discharged
- Location: Cockpit
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FORWARD EMER LIGHTS IN FLIGHT DECK INOPERATIVE.  REPLACED BATTERIES IN BATTERY PACK FOR FLIGHT DECK.  LIGHTS OPERATIONS CHECKED GOOD IAW AMM 33-53-00.
